# SDR FDEA202104021099

- Difficulty date: April 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ramp
- Part number: AVB7301502
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG PYLON RHS, RAMP PANEL DELAMED AT BOTTOM FWD SECTION, MARKED. REPAIRED AVB7301-502 RAMP PANEL PER DOUGLAS DRAWING AVB7301
